It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Bloating
Jan 9, 2007
I think that it is the Imuran. I have been on prednisone since September, the highest dose i have gotten to was 30 mg, I am now on 2.5 mg (but think i may have to increase again because of joint problems in my hands). I had not gained any weight before the IMuran. But then again, I started the Imuran around the same time that my GP took me out of work for 30 days. So that didn't help either. sitting around doing nothing but munching. The Rheumie says that if i am still gaining weight when he sees me again then we will discuss some possible medication changes. But, i dont see him until Feb. I'll be a blimp by then!!!! It really bothers me because i have always had a probelm with my weight until 4 years ago. I had lost 40 pounds and kept it off until this lupus/RA/fibromyalgia crap hit me. Now i am only 10 pounds away from being what i was 4 years ago. Worse can happen I know but it is very frustrating to look in the mirror and not see the person I was before all of this. Some days I dont even know who it is in the mirror that is looking back at me. I just dont feel at all like "me".





All times are GMT -7. The time now is 07:26 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!